# SDR HALA2016090200340

- Difficulty date: September 2, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 54,340 hours, 9,967 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS, ACCELERATING THROUGH AT 270 KTS AILERON LOCKOUT MESSAGE ON EICAS.  MESSAGE EXTINGUISHED AT 1 MINUTE LATER REVIEWED ORH PROCEDURE.  PERFORMED BITE AND RESET ON AILERON LOCKOUT UNITS IAW FIM 27-11, FAULT TREE 804, OK FOR SERVICE.
